On the solution of non-linear finite element equations

R. Kouhia

Research output: Contribution to journalArticlePopular

11 Citations (Scopus)
1740 Downloads (Pure)
Original languageEnglish
Pages (from-to)243-254
JournalComputers and Structures
Volume44
Issue number1/2
DOIs
Publication statusPublished - 1992
Externally publishedYes

Cite this

Kouhia, R. / On the solution of non-linear finite element equations. In: Computers and Structures. 1992 ; Vol. 44, No. 1/2. pp. 243-254.
@article{7c1ff9d8d35749a5b96793bfae1b7a5f,
title = "On the solution of non-linear finite element equations",
author = "R. Kouhia",
year = "1992",
doi = "10.1016/0045-7949(92)90243-S",
language = "English",
volume = "44",
pages = "243--254",
journal = "Computers and Structures",
issn = "0045-7949",
publisher = "Elsevier",
number = "1/2",

}

On the solution of non-linear finite element equations. / Kouhia, R.

In: Computers and Structures, Vol. 44, No. 1/2, 1992, p. 243-254.

Research output: Contribution to journalArticlePopular

TY - JOUR

T1 - On the solution of non-linear finite element equations

AU - Kouhia, R.

PY - 1992

Y1 - 1992

U2 - 10.1016/0045-7949(92)90243-S

DO - 10.1016/0045-7949(92)90243-S

M3 - Article

VL - 44

SP - 243

EP - 254

JO - Computers and Structures

JF - Computers and Structures

SN - 0045-7949

IS - 1/2

ER -